# SDR FDEA201102110543

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 82,474 hours, 25,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESS TO TEST LIGHT DOES NOT ILLUMINATE.  RELEASED FOR SERVICE IAW MEL: 52-10-03, L1 MAIN ENTRY SLIDE/RAFT INOP, R & R L1 DOOR SLIDE RAFT PRESS TO TEST BATTERIES IAW SMP.   PRESSURE PRESS TO TEST LIGHT, OPS CHECKS NORMAL IAW MM 25-61-03-5.  ACFT OK FOR SERVICE.
